Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19760220152
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,999
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Model Theory.Gebhard Fuhrken - 1976 - Journal of Symbolic Logic 41 (3):697-699.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Reflection Property for Saturated Models.Jerrold M. Gold - 1976 - Mathematical Logic Quarterly 22 (1):425-430.
Models with the Ω-Property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.
Equality-Free Saturated Models.P. Dellunde - 2003 - Reports on Mathematical Logic:3-22.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Saturated Models in Institutions.Răzvan Diaconescu & Marius Petria - 2010 - Archive for Mathematical Logic 49 (6):693-723.
Remarks on Structure Theorems for -Saturated Models.Tapani Hyttinen - 1995 - Notre Dame Journal of Formal Logic 36 (2):269-278.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
An Omitting Types Theorem for Saturated Structures.A. D. Greif & M. C. Laskowski - 1993 - Annals of Pure and Applied Logic 62 (2):113-118.
Remarks on Structure Theorems for $\Omega_{1}$ -Saturated Models.Tapani Hyttinen - 1995 - Notre Dame Journal of Formal Logic 36 (2):269-278.

Analytics

Added to PP index
2016-02-04

Total views
19 ( #537,361 of 2,410,617 )

Recent downloads (6 months)
1 ( #540,271 of 2,410,617 )

How can I increase my downloads?

Downloads

My notes